# SDR 08FDEA04191

- Difficulty date: October 3, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1300-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE I/B CREASE BEAM BS 1300-1320 HAS CORROSION . REMOVED AND REPLACED CREASE BEAM IAW SRM 51-40-02.  FABRICATED ON MAE TRAVELER T8/759465. THIS IS A CATEGORY "A" MAJOR REPAIR.
